On intuitionistic fuzzy topological spaces

Francisco Gallego Lupiáñez (Department of Mathematics, University Complutense, Madrid, Spain)


ISSN: 0368-492X

Publication date: 1 June 2006



In 2000, Wang and He published an important result on the theory of intuitionistic fuzzy sets (IFSs). Indeed, they showed that every IFS may be regarded as an L‐fuzzy set for some appropriate lattice L. This paper aims to show that, nevertheless, the results obtained by various authors on intuitionistic fuzzy topological spaces (IFTSs), are not redundant with others for the ordinary fuzzy sense.


The most important definitions and results on intuitionistic fuzzy topology (IFT) one compared with the result obtained by Wang and He.


That these results are not redundant.

Research limitations/implications

Clearly, this paper is devoted to IFTSs.

Practical implications

The main applications are in the mathematical field.


The originality and value of IFT are here demonstrated.



Gallego Lupiáñez, F. (2006), "On intuitionistic fuzzy topological spaces", Kybernetes, Vol. 35 No. 5, pp. 743-747. https://doi.org/10.1108/03684920610662494

Download as .RIS



Emerald Group Publishing Limited

Copyright © 2006, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.